# SDR SWIA201024756

- Difficulty date: August 21, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 19,157 hours, 16,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING FROM ROWS 6 C/D TO ROW 8 C/D IS INOPERATIVE AS WELL AS "EXIT" SIGN (LOWER) JUST FORWARD OF RIGHT OVERWING EXIT.  (FLT 6692)  REMOVED AND REPLACED EMERGENCY LIGHTING.
